Madison
76° F
Partly Cloudy
Partly Cloudy
Advertisement

What's coming up on WISC?

Published On: Feb 06 2014 02:18:01 PM CST   Updated On: Jun 09 2015 02:06:12 PM CDT

Get ready for all the summer replacements coming your way including the always popular "Big Brother", the returning science fiction drama Under The Dome (Last summer's #1 drama) , as well as Extant with Halle Berry!  See the schedule below.

New this summer is the mysterious drama, "ZOO" based on the #1 bestselling novel by James Patterson!  Watch for it to premiere June 30th!

We're very excited about CSI: Cyber.  It premiered midseason.  Patricia Arquette stars as the FBI Cyber Chief.  There are all kinds of new criminals and new crimes out there.  With Cyber threats being listed as the United States top danger last year, CSI: Cyber has plenty of material to work with.  Careful though, you might get a little paranoid about using your cell phone and other devices! Also doing well is The Odd Couple with Matthew Perry!

3 more of our newest CBS dramas continue to do well in the ratings:  Madam Secretary with the spectacular Tea Leoni, Tim Daly and Bebe Neuwirth, NCIS: New Orleans starring Scott Bakula, and Scorpion starring Katherine McPhee and a cast of nerdy masterminds

Did you know that NCIS: New Orleans is the #1 new show of the year and the most-watched new series in 10 years?  The Odd Couple is the #1 new comedy.  NCIS is the season's #1 drama for the 6th consecutive season and 60 Minutes is once again the #1 news program!

The Wendy Williams Show at 3pm and Dr. Oz at 4pm lead into Live At Five!  If you haven't watched Wendy Williams yet, give it a chance... we think you'll like it!  No one can do Hot Topics like Wendy Williams!  And watching Dr. Oz is a no brainer to keep up on your health!

And then, there's Entertainment Tonight!  The best in celebrity news and pop culture.  ET continues to get unprecedented access to Hollywood's elite.  Every weeknight at 6:30pm.

Catch our local weekly produced shows: For The Record with Neil Heinen (News & Current Events), Sundays at 10:30am on WISCand Sidelines (Sports Talk) airs Saturdays at 10:35pm on WISC and Saturdays on TVW at 6:30pm.  Check out Sidelines on Facebook at: facebook.com/SidelinesTV

Keep it on WISC-TV3 and don't forget to set those DVRs!

See below to check out Programming notables for this summer's CBS Prime Time lineup. (Schedule is partial)   And below that, are the Fall Premieres and some Finales!

CBS Wednesday, June 24

7:00-8:00 PM             BIG BROTHER (Season Premiere, Night 1)

8:00-9:00 PM             CRIMINAL MINDS

9:00-10:00 PM           CSI: CYBER

 

CBS Thursday, June 25

7:00-8:00 PM             BIG BROTHER (Season Premiere, Night 2)

8:00-10:00 PM           UNDER THE DOME (Two-Hour Third Season Premiere)

 

CBS Sunday, Effective June 28

6:00-7:00 PM             60 MINUTES

7:00-8:00 PM             BIG BROTHER (Sunday Premiere)

 

CBS Tuesday, Effective June 30

7:00-8:00 PM             NCIS

8:00-9:00 PM             ZOO (Series Premiere)

9:00-10:00 PM          NCIS: NEW ORLEANS

 

CBS Wednesday, Effective July 1

7:00-8:00 PM             BIG BROTHER

8:00-19:00 PM           CRIMINAL MINDS

9:00-10:00 PM           EXTANT (Second Season Premiere)

 

CBS Thursday, Effective July 2

7:00-7:30 PM             THE BIG BANG THEORY

7:30-8:00 PM             THE ODD COUPLE

8:00-9:00 PM             BIG BROTHER (Regular Thursday Time Period Premiere)

9:00-10:00 PM          UNDER THE DOME (Regular Thursday Time Period Premiere)

CBS’S 2015-2016 PRIMETIME PREMIERE DATES
 
Thursday, Sept. 17
6:30-7:25 PM,        THURSDAY NIGHT FOOTBALL PRE-GAME SHOW
7:25 PM,                NFL THURSDAY NIGHT FOOTBALL (Denver @ Kansas City)
 
Monday, Sept. 21
7:00-7:30 PM            THE BIG BANG THEORY (9th Season Premiere)
7:30-8:00 PM            LIFE IN PIECES (Series Debut)
8:00-9:00 PM            SCORPION (2nd Season Premiere)
9:00-10:00 PM          NCIS: LOS ANGELES (7th Season Premiere)
 
Tuesday, Sept. 22
7:00-8:00 PM            NCIS (13th Season Premiere)
8:00-9:00 PM            NCIS: NEW ORLEANS (2nd Season Premiere)
9:00-10:00 PM          LIMITLESS (Series Debut)
 
Wednesday, Sept. 23
7:00-8:30 PM            SURVIVOR (90-Minute 31st Season Premiere)
8:30-10:00 PM          BIG BROTHER (90-Minute Season Finale)
 
Friday, Sept. 25
7:00-8:00 PM            THE AMAZING RACE (27th Season Premiere)
8:00-9:00 PM            HAWAII FIVE-0 (6th Season Premiere)
9:00-10:00 PM          BLUE BLOODS (6th Season Premiere)
 
Saturday, Sept. 26
9:00-10:00 PM          48 HOURS (28th Season Premiere)
 
Sunday, Sept. 27
6:30-8:00 PM            60 MINUTES (48th Season Premiere)
8:00-10:00 PM          CSI: CRIME SCENE INVESTIGATION (Two-Hour Series Finale)
 
Wednesday, Sept. 30
7:00-8:00 PM            SURVIVOR
8:00-9:00 PM            CRIMINAL MINDS (11th Season Premiere)
9:00-10:00 PM          CODE BLACK (Series Debut)
 
Sunday, Oct. 4
7:00-8:00 PM            MADAM SECRETARY (2nd Season Premiere)
8:00-9:00 PM            THE GOOD WIFE (7th Season Premiere)
9:00-10:00 PM          CSI: CYBER (2nd Season Premiere)
 
Monday, Oct. 26
7:00-7:30 PM            THE BIG BANG THEORY (Original Episode)
7:30-8:30 PM            SUPERGIRL (Series Debut)
8:30-9:30 PM            SCORPION
9:30-10:00 PM          COMEDY REBROADCAST TBD
 
Monday, Nov. 2
7:00-8:00 PM            SUPERGIRL (Regular Time Period)
8:00-9:00 PM            SCORPION
9:00-10:00 PM          NCIS: LOS ANGELES        
 
Thursday, Nov. 5
7:00-7:30 PM            THE BIG BANG THEORY (Regular Time Period)
7:30-8:00 PM            LIFE IN PIECES (Regular Time Period)
8:00-8:30 PM            MOM (3rd Season Premiere)
8:30-9:00 PM            ANGEL FROM HELL (Series Debut)
9:00-10:00 PM          ELEMENTARY (4th Season Premiere)

Advertisement
Advertisement